English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Curvature decomposition of G₂-manifolds

Cleyton, R., & Ivanov, S. (2008). Curvature decomposition of G₂-manifolds. Journal of Geometry and Physics, 58(10), 1429-1449. doi:10.1016/j.geomphys.2008.06.002.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1992-B Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1993-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Cleyton, Richard, Author
Ivanov, Stefan1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 379764
DOI: 10.1016/j.geomphys.2008.06.002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
  Alternative Title : J. Geom. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 58 (10) Sequence Number: - Start / End Page: 1429 - 1449 Identifier: -